Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 89, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Extremal values of continuants
G. Ramharter.
Proc. Amer. Math. Soc. 89 (1983), 189-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712621
A localisation principle for quadratic spaces over Laurent extensions
Raman Parimala and Parvin Sinclair.
Proc. Amer. Math. Soc. 89 (1983), 202-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712622
Archimedean, semiperfect and $𝜋$-regular lattice-ordered algebras with polynomial constraints are $f$-algebras
Stuart A. Steinberg.
Proc. Amer. Math. Soc. 89 (1983), 205-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712623
Sums of three integer squares in complex quadratic fields
Dennis R. Estes and J. S. Hsia.
Proc. Amer. Math. Soc. 89 (1983), 211-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712624
An extension of the Hausdorff-Toeplitz theorem on the numerical range
Yik Hoi Au-Yeung and Nam-Kiu Tsing.
Proc. Amer. Math. Soc. 89 (1983), 215-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712625
Two Tauberian theorems for nonconvolution Volterra integral operators
Gustaf Gripenberg.
Proc. Amer. Math. Soc. 89 (1983), 219-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712626
One example of the boundary behaviour of biholomorphic transformations
B. L. Fridman.
Proc. Amer. Math. Soc. 89 (1983), 226-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712627
Support points of the unit ball of $H^{p}$ $(1≤p≤∞)$
Yusuf Abu-Muhanna.
Proc. Amer. Math. Soc. 89 (1983), 229-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712628
On spectral synthesis for sets of the form $E=\overline{int(E)}$
David Colella.
Proc. Amer. Math. Soc. 89 (1983), 236-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712629
Some applications of generalized exponentials to partial differential equations
J. Abramowich.
Proc. Amer. Math. Soc. 89 (1983), 239-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712630
Fourier type and complex interpolation
Mario Milman.
Proc. Amer. Math. Soc. 89 (1983), 246-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712631
The uniqueness of multiplication in function algebras
Krzysztof Jarosz.
Proc. Amer. Math. Soc. 89 (1983), 249-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712632
On the existence and boundary behavior of solutions to a class of nonlinear Dirichlet problems
Carlos E. Kenig and Wei-Ming Ni.
Proc. Amer. Math. Soc. 89 (1983), 254-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712633
Inequalities for the derivative of a polynomial
Abdul Aziz.
Proc. Amer. Math. Soc. 89 (1983), 259-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712634
Characterization of quasi-units in terms of equilibrium potentials
Maynard Arsove and Heinz Leutwiler.
Proc. Amer. Math. Soc. 89 (1983), 267-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712635
Crossed products of $C^{∗} $-dynamical systems with ground states
Masaharu Kusuda.
Proc. Amer. Math. Soc. 89 (1983), 273-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712636
Sets of uniqueness for a certain class $\mathcal{M}_{𝜖}$ on the dyadic group
Kaoru Yoneda.
Proc. Amer. Math. Soc. 89 (1983), 279-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712637
On the Bures distance and the Uhlmann transition probability of states on a von Neumann algebra
Hideki Kosaki.
Proc. Amer. Math. Soc. 89 (1983), 285-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712638
A semibounded closed symmetric operator whose square has trivial domain
Paul R. Chernoff.
Proc. Amer. Math. Soc. 89 (1983), 289-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712639
Some results connected with a problem of Erdős. III
J. Arias de Reyna.
Proc. Amer. Math. Soc. 89 (1983), 291-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712640
A note on rank-one operators in reflexive algebras
Cecelia Laurie and W. E. Longstaff.
Proc. Amer. Math. Soc. 89 (1983), 293-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712641
A smooth scissors congruence problem
Peter Greenberg.
Proc. Amer. Math. Soc. 89 (1983), 298-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712656
Realizability and nonrealizability of Dickson algebras as cohomology rings
Larry Smith and R. M. Switzer.
Proc. Amer. Math. Soc. 89 (1983), 303-313
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712642
A note on $𝛼$-compact spaces
Teklehaimanot Retta.
Proc. Amer. Math. Soc. 89 (1983), 314-316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712643
A note on chains of open sets
John Ginsburg.
Proc. Amer. Math. Soc. 89 (1983), 317-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712644
A conjecture on compact Fréchet spaces
Hao Xuan Zhou.
Proc. Amer. Math. Soc. 89 (1983), 326-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712645
A Hilbert space limit for the iterated hyperspace functor
H. Toruńczyk and J. West.
Proc. Amer. Math. Soc. 89 (1983), 329-335
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712646
Cardinal functions on Pixley-Roy hyperspaces
Shozo Sakai.
Proc. Amer. Math. Soc. 89 (1983), 336-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712647
CH and open subspaces of $F$-spaces
Alan Dow.
Proc. Amer. Math. Soc. 89 (1983), 341-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712648
Monadic properties of uniformities
D. G. Coyle and M. E. Szabo.
Proc. Amer. Math. Soc. 89 (1983), 346-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712649
Connecting locally compact abelian groups
Ed Enochs and Walt Gerlach.
Proc. Amer. Math. Soc. 89 (1983), 351-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712650
Mapping theorems on mesocompact spaces
Kuo Shih Kao and Li Sheng Wu.
Proc. Amer. Math. Soc. 89 (1983), 355-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712651
Note on the residues of the singularities of a Riemannian foliation
Xiang Ming Mei.
Proc. Amer. Math. Soc. 89 (1983), 359-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712652
A theorem on the cardinality of $𝜅$-total spaces
R. M. Stephenson.
Proc. Amer. Math. Soc. 89 (1983), 367-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712653
Monotonic semiconjugacies onto expanding maps of the interval
Bill Byers.
Proc. Amer. Math. Soc. 89 (1983), 371-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712654
A composition theorem for $𝛿$-codes
C. H. Yang.
Proc. Amer. Math. Soc. 89 (1983), 375-378
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 712655